53825

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Switched Systems, Lur’e Systems, Absolute Stability, Aizerman Problem

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117919080010

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 80, No. 8

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2019

Страницы: 

1375–1389
Аннотация
We distinguish a subclass of switched linear systems that we call pairwise connected. We show that the dynamics of such systems can be described by Lur’e systems. For pairwise connected systems, we obtain a sufficient frequency-domain condition for the existence of a quadratic Lyapunov function. The well-known Aizerman problem is reformulated for switched linear systems. We show an example of a system with switchings between three linear third order subsystems for which Aizerman’s problem has a positive solution.

Библиографическая ссылка: 

Каменецкий В.А. Switched Systems, Lur’e Systems, Absolute Stability, Aizerman Problem // Automation and Remote Control. 2019. Vol. 80, No. 8. С. 1375–1389.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: